# SDR QXEA200501278

- Difficulty date: October 1, 2005
- Submitted: October 3, 2005
- Operation: Air carrier
- Aircraft: N413QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4060
- Aircraft time: 9,643 hours, 9,983 cycles
- System (JASC): 2310 · HF Communications System
- Part: Display
- Part number: CDU3933AE04
- Part serial: 333
- Condition: Inoperative
- Location: Cockpit
- Part time: 8,782 hours, 9,341 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LAX FLIGHT NR 2389, ON LANDING NR 1 ARCDU SHORTED OUT WITH ELECTRICAL SMOKE.  NO DISPLAY ON DU.  EMERGENCY VOLUME ON RADIO.  MAINTENANCE REMOVED AND REPLACED PILOT'S ARCDU IAW MTC 6238101 WITH SERVICEABLE UNIT.  CAT LLL FUNCTIONAL CHECK GOOD.  AIRCRAFT REMAIN CAT LLL.  PLACARD SHOWS CAT LLL.  MTX CONTROL INFORMED.  AIRCRAFT RETURNED TO SERVICE.
